头像
陈金兵
副教授
数学学院
大学数学教研室
电话:
邮箱:
cjb@seu.edu.cn
地址:
邮编:
  • 陈金兵,男,博士,副教授。专业:数学物理;方向:孤立子与可积系统。
    2013,05---至今,东南大学,数学系,副教授; 2006,07---2013,04, 东南大学,数学系,讲师;
  • 13, Jinbing Chen and Dmitry Pelinovsky, Rogue periodic waves of the mKdV equation, Nonlinearity, accepted for publication, (2017);

    12, Jinbing Chen, Two kinds of finite-dimensional integrable reduction to the Harry-Dym hierarchy, Mod. Phys. Lett. B, 30 (2016) 1650396: 1-16;

    11, Jinbing Chen, Relation between the negative order Harry-Dym hierarchy and a family of backward Neumann type systems, J. Phys. Soc. Jpn., 85 (2016) 034004: 1-8;

    10, Jinbing Chen, A class of Neumann type systems and its application, Dynam. Part. Differ. Eq. 9 (2012) 147-171;

    9, Jinbing Chen, Some algebro-geometric solutions for the coupled modified Kadomtsev-Petviashvili equations arising from the Neumann type systems, J. Math. Phys. 53 (2012) 073513: 1-25;

    8, Jinbing Chen, The application of Neumann type systems for solving integrable nonlinear evolution equations, Stud. Appl. Math. 127 (2011) 153-190;

    7, Jinbing Chen and Zhijun Qiao, The Neumann type systems and algebro-geometric solutions of a system of coupled integrable equations, Math. Phys. Anal. Geom. 14 (2011) 171-183;

    6, Jinbing Chen and Zhijun Qiao, Decomposition of the modified Kadomtsev-Petviashvili equation and its finite band solution, J. Nonlinear Math. Phys. 18 (2011) 191-203;

    5, Jinbing Chen, Finite-gap solutions of 2+1 dimensional integrable nonlinear evolution equations generated by the Neumann systems, J. Math. Phys. 51 (2010) 083514: 1-26;

    4, Jinbing Chen and Zhijun Qiao, Darboux transformation of the special (2+1)-dimensional Toda lattice and its explicit solution, Phys. Scr. 82 (2010) 015003: 1-5;

    3, Jinbing Chen, Xianguo Geng and Zhijun Qiao, New finite-gap solutions for the coupled Burgers equations engendered by the Neumann systems, Chin. Phys. 19 (2010) 090403: 1-10;

    2, Jinbing Chen, Neumann type integrable reduction for nonlinear evolution equations in 1+1 and 2+1 dimensions, J. Math. Phys. 50 (2009) 123504: 1-16;

    1, Jinbing Chen, Darboux transformation and explicit solutions to a (2+1)-dimensional integrable system, Nuovo Cimento B, 124 (2009) 473-484;

    To be continued......


  • 1, 国家自然科学基金---面上项目,负阶孤立子方程及其有限带解,(项目编号:11471072),20151-201812

    2, 国家自然科学基金---青年基金,关于Neumann型系统及其应用的研究,(项目编号:11001050),2011、1-2013、12;